# SDR CALA2020111301275

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 85,821 hours, 33,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK.  OPERATIONS CHECK FAILED.  MULTIPLE ATTEMPTS ALL COME BACK WITH EPSU BATTERY FWD LT FAULT.  SEE ATTACHED PHOTO.  REPLACED BATTERY AT FWD LT AND MID RT LOCATIONS.  EMERGENCY LIGHTS TEST PASSES, REF AMM 33-51-38.
